# SDR DL733011881

- Difficulty date: November 30, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 46,817 hours, 32,470 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 MID FLAP FRONT SPAR UPPER CHORD AND WEB WERE FOUND DAMAGED.  REPAIRED PER ER/A 410644-14.
